Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News Unsubscribe Page
Open Science Journal of Statistics and Application
Open Science Journal of Statistics and Application is a fully refereed international journal, which publishes original research papers and survey articles in all areas of statistics and applications. It is a broad based journal covering all branches of statistical sciences and their applications in medical, agricultural, econometric, physical or social sciences and industry, commerce and government and other scientific disciplines.
ISSN Print: 2381-4950
ISSN Online: 2381-4969
Volume 3, Issue 6, Dec. 2015
[1]
Bayesian Analysis of Paired Comparison Model using Jeffreys Prior
Amna  Nazeer,   Sadia  Qamar,   Samina  Satti
Pages: 38-41  |  >>Abstract
Downloads: 69  Since Jan. 5, 2016    Views: 249  Since Jan. 5, 2016
[2]
Evaluation of Team Composition Activities Amongst Health Workers in Nigeria Using Logistic Regression Analysis
Adjekukor  J. A.,   Aronu  C. O.,   Ogbogbo  G. O.
Pages: 42-51  |  >>Abstract
Downloads: 42  Since Jan. 11, 2016    Views: 251  Since Jan. 11, 2016
[3]
Estimation Based on Sequential Order Statistics Coming from the Weibull Distribution
Mahdy  Esmailian
Pages: 52-56  |  >>Abstract
Downloads: 10  Since Jan. 11, 2017    Views: 52  Since Jan. 11, 2017
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-2016, Open Science Publishers - All Rights Reserved